# SDR SWIA200413732

- Difficulty date: August 22, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 3,771 hours, 3,475 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Condition: Inoperative
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOPERATIVE.  REMOVED AND REPLACED HSTCU IAW MM 27-41-00. OPERATIONAL CHECK GOOD.
